10 doctors weighed in:

Can Flonase usage cause seizures to occur if you have a seizure disorder?

10 doctors weighed in
4 doctors agree

In brief: Very unlikely

Since delivered locally into nasal passages, should not affect brain function directly or indirectly.
In other words, should be not cause seizures. But do not get distracted and miss your anti-epileptic drugs, as these are indeed crucial.

In brief: Very unlikely

Since delivered locally into nasal passages, should not affect brain function directly or indirectly.
In other words, should be not cause seizures. But do not get distracted and miss your anti-epileptic drugs, as these are indeed crucial.
Dr. Bennett Machanic
Dr. Bennett Machanic
Thank
1 comment
Dr. Susan Rhoads
Dr. Mechanic is perfectly correct! If you are having a change in the frequency of your seizures, it is smart to consider all the meds and supplements and otc meds you are taking. Lots of those things may interfere with your seizure meds. Before you add any, discuss with the doc who prescribes them.
Dr. William Singer
Pediatrics - Neurology
3 doctors agree

In brief: Not likely

It should not cause seizures.

In brief: Not likely

It should not cause seizures.
Dr. William Singer
Dr. William Singer
Thank
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Not expected

This is not a side effect from nasal steroid.

In brief: Not expected

This is not a side effect from nasal steroid.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors